Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TisMe

Puffiness under eye from Accutane

I'm going through the initial breakout from accutane right now (been on it 1 1/2 weeks) and every morning when I wake up the area under my lefty eye is always really puffy. There's not a pimple underneath. I press on it and it just feels like really soft tissue. I usually just take to Ibuprofens and it usually it goes away by midday. Today it was really bad and hasn't gone down yet. Has anyone else experienced this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×